MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 0; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 0; HIP CEMENTLESS STEM
Catalog Number 01.18.140
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 09/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2019: lot 182779: (b)(4) items manufactured and released on (b)(6) 2015.Expiration date: 2020-10-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a tha on the (b)(6) 2019.On the (b)(6) 2019 the surgeon discovered a peri-prosthetic femur fracture.On the (b)(6) 2019 the patient was operated to fix the fracture with a plate and cables.The surgery was completed successfully.

Brand Name
STEM: AMISTEM H HA COATED LAT STEM SIZE 0
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9150283
Report Number3005180920-2019-00830
Device Sequence Number2615014
Product Code LZO
UDI-Device Identifier07630030804168
UDI-Public07630030804168
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/21/2020
Device Catalogue Number01.18.140
Device Lot Number182779
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2019
Initial Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;